Advances in Pure Mathematics

Vol.8 No.3(2018), Paper ID 82989, 13 pages

DOI:10.4236/apm.2018.83011

 

Stability Analysis of a Deterministic Epidemic Model in Metapopulation Setting

 

Petros Kelkile Desalegn, Samuel Mwalili, John Mango

 

Department of Mathematics, Pan Africa University Institute of Basic Sciences, Technology and Innovation, Nairobi, Kenya
Department of Mathematics, Pan Africa University Institute of Basic Sciences, Technology and Innovation, Nairobi, Kenya
Department of Mathematics, Pan Africa University Institute of Basic Sciences, Technology and Innovation, Nairobi, Kenya

 

Copyright © 2018 Petros Kelkile Desalegn, Samuel Mwalili, John Mango et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Desalegn, P. , Mwalili, S. and Mango, J. (2018) Stability Analysis of a Deterministic Epidemic Model in Metapopulation Setting. Advances in Pure Mathematics, 8, 219-231. doi: 10.4236/apm.2018.83011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.